Browse Title Index

Issue Title
Vol 28, No 10 (2014) Degree Distance of Tensor Product and Strong Product of Graphs Abstract   PDF
v. Sheeba Agnes
Vol 28, No 1 (2014) Degree Hypergroupoids Associated With Hypergraphs Abstract   PDF
Mehdi Farshi, Bijan Davvaz, Saeed Mirvakili
Vol 37, No 18 (2023) Degree of convergence of a function of trigonometric series in Besov spaces Abstract
H. K. Nigam, Manoj Kumar Sah
Vol 31, No 20 (2017) Degrees of Separation Properties in Stratified L-Generalized Convergence Spaces Using Residual Implication Abstract   PDF
Bin Pang
Vol 30, No 8 (2016) De-Haan type conditions for max domains of attraction Abstract   PDF
Xin Liao, Zuoxiang Peng
Vol 33, No 4 (2019): The 20th Geometrical Seminar 2018 Delaunay Surfaces in $S^3(\rho)$ Abstract
Josu Arroyo, Óscar Garay, Álvaro Pámpano
Vol 32, No 9 (2018) Delayed over-relaxation in iterative schemes to solve rank deficient linear system of (matrix) equations Abstract
Arezo Ameri, Fatemeh Panjeh Ali Beik
Aymen ammar ammar, Aref jeribi, saadaoui bilel
Vol 37, No 23 (2023) Derivation extensions on Leibniz triple systems Abstract
Xueru Wu, Liangyun Chen, Yao Ma
Vol 31, No 6 (2017) Derivations on FCIN Algebras Abstract   PDF
Asia Majeed, Cenap Ozel
Vol 36, No 6 (2022) Derivative-free MLSCD conjugate gradient method for sparse signal and image reconstruction in compressive sensing Abstract
Abdulkarim Hassan Ibrahim, Poom Kumam, Auwal Bala Abubakar, Jamilu Abubakar, Jewaidu Rilwan, Guash Haile Taddele
Vol 38, No 1 (2024) Description of jet like functors on vector bundles by means of module bundle functors on the bases Abstract
Miroslav Doupovec, Jan Kurek, Wlodzimierz M. Mikulski
Vol 38, No 8 (2024) Design and connection of parametric surfaces through given regular curves Abstract
Dae Won Yoon, Hyun Chol Lee
Vol 32, No 5 (2018): Proceedings of the Third International Conference on Fuzzy Systems and Data Mining - FSDM2017 Design for Intelligent Prediction System of Oilfield Development Index Based on Pattern Recognition Abstract   PDF
Yihua Zhong, Xiaodie Lv, Min Bao, Lina Li, Yan Yang
Vol 30, No 13 (2016) Design of Exponential State Estimators for Neutral-Type Neural Networks with Mixed Time Delays Abstract   PDF
Bo Du
Vol 32, No 3 (2018): The Third International Conference on Analysis and Applied Mathematics - ICAAM 2016 Design of PI Regulators for Dynamic Systems with Constrained Control and Fixed Endpoints of Trajectories Abstract   PDF
Zainel Murzabekov
Vol 33, No 6 (2019) Determinants involving the numbers of the Stirling-type Abstract
Aimin Xu
Vol 37, No 25 (2023): The 21st Geometric Seminar Determinants of Circulant Matrices with Gaussian Nickel Fibonacci Numbers Abstract
Fatih Yilmaz, Aybüke Ertaş, Seda YAMAÇ AKBIYIK
Vol 32, No 8 (2018) Determination of a jump by conjugate Fourier-Jacobi series Abstract
Samra Sadikovic
Vol 33, No 9 (2019) Determination of a time-dependent coefficient in a wave equation with unusual boundary condition Abstract
Ibrahim Tekin
Vol 32, No 3 (2018): The Third International Conference on Analysis and Applied Mathematics - ICAAM 2016 Determination of a Time-Dependent Heat Source Under Not Strengthened Regular Boundary and Integral Overdetermination Conditions Abstract   PDF
Makhmud Abdysametovich Sadybekov, Gulaiym Oralsyn, Mansur Ismailov
Vol 34, No 9 (2020) Determining crossing numbers of two specific graphs of order six using cyclic permutations Abstract
Michal Staš
Vol 37, No 17 (2023) Determining the positive definiteness of even-order weakly symmetric tensors via Brauer-type ‎Z‎-‎eigenvalue inclusion ‎sets Abstract
Mostafa Zangiabadi, Mohsen Tourang, Abbas Askarizadeh, Jun He
Vol 35, No 10 (2021) Deviations for random sums indexed by the generations of a branching process Abstract
Yanjiao Zhu, Zhenlong Gao
Vol 32, No 4 (2018) Di-Extremities and Totally Bounded Di-Uniformities Abstract   PDF
Riza Erturk, Gökhan Yıldız
Vol 34, No 8 (2020) Difference Gap Functions and Global Error Bounds for Random Mixed Equilibrium Problems Abstract
Xiaolong Qin
Vol 32, No 3 (2018): The Third International Conference on Analysis and Applied Mathematics - ICAAM 2016 Difference Schemes for the Semilinear Integral-Differential Equation of the Hyperbolic Type Abstract   PDF
Zilal Direk, Maksat Ashyraliyev
Xiangling Zhu, Weifeng Yang
Vol 35, No 12 (2021) Differences of composition operators from analytic Besov spaces into little Bloch type spaces Abstract
Sei-Ichiro Ueki
Vol 31, No 6 (2017) Differences of Generalized Weighted Composition Operators from the Bloch Space into Bers-type Spaces Abstract   PDF
Xiaosong Liu, Songxiao Li
Vol 33, No 3 (2019) Differences of weighted differentiation composition operators from $\alpha$-Bloch space to $H^{\infty}$ space Abstract
Cui Wang, Ze-Hua Zhou
Vol 32, No 7 (2018) Different Behaviors of Rough Weighted Statistical Limit Set Under Unbounded Moduli Abstract   PDF
Sanjoy Ghosal, Sumit Som
Vol 38, No 2 (2024) Different Types of Approximation Operators on $\complement_n$-CAS via Ideals Abstract
Oya Bedre Özbakır, Esra Dalan Yıldırım, Aysegul Caksu Guler
Vol 31, No 17 (2017): International Workshop on Mathematical Methods in Engineering, MME-2017 Different Types of Hyers-Ulam-Rassias Stabilities for a Class of Integro-Differential Equations Abstract   PDF
L. P. Castro, Alberto Manuel Tavares Simões
Vol 31, No 5 (2017) Different Types of Quasi Weighted αβ-Statistical Convergence in Probability Abstract   PDF
Pratulananda Das, Sanjoy Ghosal, Sumit Som
Vol 32, No 3 (2018): The Third International Conference on Analysis and Applied Mathematics - ICAAM 2016 Differential Operator Equations with Interface Conditions in Modified Direct Sum Spaces Abstract   PDF
Kadriye Aydemir, Hayati Olğar, Oktay Mukhtarov, Fahreddin Muhtarov
Vol 32, No 2 (2018) Differential Polynomials of Meromorphic Functions Sharing a Set of Values Abstract   PDF
Pulak Sahoo, Gurudas Biswas
Vol 28, No 10 (2014) Differential Subordination and Superordination results for certain subclasses of Analytic functions by the technique of admissible functions Abstract   PDF
Sivasubramanian S
Vol 34, No 8 (2020) Digital Co-Hopf Spaces Abstract
Vol 36, No 12 (2022) Dilation, model, scattering and spectral problems of second-order matrix difference operator Abstract
Bilender P. Allahverdiev
Vol 32, No 17 (2018) Dilations of *-Frames and their operator Duals Abstract
azadeh alijani
Taekyun Kim
Ali ARAL, Vijay Gupta
Vol 33, No 5 (2019): Mathematical Analysis, Differential Equation and Applications - MADEA 8 Direct Integration of Systems of Linear Differential and Difference Equations Abstract
Syrgak Kaparovich Kydyraliev
TALAT KORPINAR, Rıdvan Cem Demirkol
Vol 36, No 6 (2022) Dirichlet problem with measurable data in rectifiable domains Abstract
Vladimir Ryazanov
Vol 31, No 17 (2017): International Workshop on Mathematical Methods in Engineering, MME-2017 Discontinuity of Control Function in the (F, ϕ, θ)-Contraction in Metric Spaces Abstract   PDF
Mehdi Asadi
Vol 36, No 3 (2022) Discontinuous linear Hamiltonian systems Abstract
Bilender P Allahverdiev, Hüseyin Tuna
Vol 38, No 1 (2024) Discrete Rubio De Francia Extrapolation Theorems]{Discrete Rubio De Francia Extrapolation Theorems in The Theory of $\mathcal{B}_{p}-$Discrete Weights Abstract
Samir Sakar, Ravi Prakash Agarwal
Vol 32, No 8 (2018) Discrete Weighted Exponential Distribution of the Second Type: Properties and Applications Abstract   PDF
Mahdi Rasekhi, Omid Chatrabgoun, Alireza Daneshkhah
Vol 31, No 15 (2017) Disease Extinction and Persistence in a Discrete-time SIS Epidemic Model with Vaccination and Varying Population Size Abstract   PDF
Rahman Farnoosh, Mahmood Parsamanesh
Vol 31, No 8 (2017) Disjoint Topological Transitivity for Cosine Operator Functions on Groups Abstract   PDF
Chung-Chuan Chen
Vol 37, No 2 (2023) Disjoint topological transitivity for weighted translations on Orlicz spaces Abstract
Chung-Chuan Chen, Marko Kostic
Vol 37, No 28 (2023) Dispersive Estimates for Kinetic Transport Equation in Modulation Spaces Abstract
Zhen Chao, Jingchun N/A Chen, Cong N/A He
Vol 29, No 4 (2015) Distance integral complete r-partite graphs Abstract   PDF
Ruosong Yang, Ligong Wang
Vol 31, No 9 (2017) Distance Laplacian Eigenvalues and Chromatic Number in Graphs Abstract   PDF   PDF
Mustapha Aouchiche, Pierre Hansen
Vol 34, No 14 (2020) Distances from B^α Functions to F(p, q, s) Space Abstract
Yutong Liu, Yi Qi
Vol 31, No 14 (2017) Distinguishing Number and Distinguishing Index of Certain Graphs Abstract   PDF
Saeid Alikhani, Samaneh Soltani
Vol 31, No 9 (2017) Distortion and Covering Theorems of Pluriharmonic Mappings Abstract   PDF
Shaolin Chen, Saminathan Ponnusamy
Vol 36, No 10 (2022) Division problem of the perturbed form of order one of the Chebyshev form of second kind Abstract
Manoubi Mejri, B. BEN HADJ ALI
Vol 34, No 1 (2020): The 2nd International Conference on Mathematics, Statistics & Information Technology (ICMSIT 2018) Document Classification in Information Retrieval System based on Neutrosophic sets Abstract
omnia elbarbary
Vol 36, No 3 (2022) Domain of Padovan $q$-Difference Matrix in Sequence Spaces $\ell_p$ and $\ell_{\infty}$ Abstract
Taja Yaying, Bipan Hazarika, S.A. Mohiuddine
Vol 36, No 19 (2022) Domain of $q$-Ces\`aro matrix in Hahn sequence space $h_d$ and the space $bv$ of the sequences of bounded variation Abstract
Bipan Hazarika, Taja Yaying, Murat Kiri\c s\c ci, Orhan Tu\v{g}
Vol 37, No 16 (2023) Domination and Korenblum constants for some function spaces Abstract
Cui Wang
Vol 37, No 14 (2023) Donoho-Stark’s and Hardy’s Uncertainty Principles for the Short-time Quaternion Offset Linear Canonical Transform Abstract
Aamir Hamid Dar, M. Younus Bhat
Vol 36, No 4 (2022) Double points and universal covers Abstract
Daniele Ettore Otera
Vol 35, No 6 (2021) Dp;q-Classical Orthogonal Polynomials: An Algebraic Approach Abstract
Mohamedi Zaatra
Vol 31, No 2 (2017) Drawing Graph Joins in the Plane with Restrictions on Crossings Abstract   PDF
Július Czap, Peter Šugerek
Vol 37, No 8 (2023) Drazin geometric Quasi-Mean For Lambert conditional operators Abstract
Morteza Sohrabi
Vol 37, No 6 (2023) Drazin invertibility for sum and product of two elements in a ring Abstract
Xiaolan Qin, Linzhang Lu
Vol 28, No 6 (2014) Drazin invertibility of product and difference of idempotents in a ring Abstract   PDF
jianlong chen
Vol 36, No 9 (2022) Driving function of the vertical slit Abstract
Hai-Hua Wu
Vol 37, No 12 (2023) Duadic codes over Fp + uFp + vFp + uvFp Abstract
raj kumar, Maheshanand Bhaintwal, Maheshanand Bhaintwal
Vol 37, No 10 (2023) Dual Drazin inverses of dual matrices and dual Drazin-inverse solutions of systems of linear dual equations Abstract
Jin Zhong, Yilin Zhang
Vol 33, No 19 (2019) Dual Mixed Complex Brightness Integrals Abstract
Chao Li, Xia Zhao, Weidong Wang
Vol 32, No 14 (2018) Dual Orlicz Mixed Geominimal Surface Areas Abstract
Wei Shi, Weidong Wang, Tongyi Ma
Vol 33, No 4 (2019): The 20th Geometrical Seminar 2018 Dual Quaternions and Dual Quaternionic Curves Abstract
Ali Dagdeviren, Salim Yuce
Vol 37, No 22 (2023) Dual Simpson type inequalities for multiplicatively convex functions Abstract
Badri Meftah, Abdelghani Lakhdari
Vol 37, No 8 (2023) Dual Spherical Elastica Abstract
AHMET YÜCESAN, Gözde Özkan Tükel
Vol 36, No 20 (2022): Special issue dedicated to H. Poincare Dual Topologies For the Space of MultiFunctions Abstract
Ankit Gupta, Ratna Dev Sarma
Vol 34, No 6 (2020) Dual Wavelet Frames in Sobolev Space on Local Fields of Positive Characteristic Abstract
ishtaq ahmad
Vol 37, No 8 (2023) Duality and statistical mirror symmetry in the generalized geometry setting Abstract
Adara M. Blaga, Antonella Nannicini
Vol 31, No 2 (2017) Duality for a Class of Nonsmooth Multiobjective Programming Problems Using Convexificators Abstract   PDF
Anurag Jayswal, Krishna Kummari, Vivek Singh
Vol 35, No 9 (2021) Duality for a nondifferentiablemultiobjective fractional programming problem using Gf -invexity Abstract
Vishnu Narayan Mishra
Vol 28, No 2 (2014) Duality for mixed second-order programs with multiple arguments Abstract   PDF
Navdeep Kailey, Shiv Kumar Gupta
Vol 35, No 2 (2021) Duality for multiobjective variational problems under second-order (φ, ρ)-invexity Abstract
Izhar Ahmad
Vol 30, No 7 (2016): The 22nd International Conference on Finite or Infinite Dimensional Complex Analysis and Applications (22ICFIDCAA) Duality of Herz-Morrey Spaces of Variable Exponent Abstract   PDF
Yoshihiro Mizuta
Vol 38, No 6 (2024) Duality Results in terms of Convexifactors for a Bilevel Multiobjective Optimization Problem Abstract
Shivani Saini, Navdeep Kailey
Damla Barlak
Vol 32, No 3 (2018): The Third International Conference on Analysis and Applied Mathematics - ICAAM 2016 Dunkl Generalization of q-Szasz-Mirakjan Operators which Preserve x^2 Abstract   PDF
M. Mursaleen, Shagufta Rahman
Vol 36, No 1 (2022) Durrmeyer-type generalization of $\mu$-Bernstein operators Abstract
Arun Kajla, S. M. Mohiuddine, Abdullah Alotaibi
Vol 37, No 2 (2023) Dynamical analysis of an almost periodic multispecies mutualism system with impulsive effects and time delays Abstract
Xuesong Chen, Demou Luo
Vol 32, No 19 (2018) Dynamical behavior of a stochastic ratio-dependent predator-prey system with Holling type IV functional response Abstract
Jing Fu, Daqing Jiang, Tasawar Hayat, Abmed Alsaedi
Vol 38, No 3 (2024) Dynamical Behavior of Solution of Fifteenth-Order Rational Difference Equation Abstract
Dağıstan Şimşek, Oğul Burak, Fahreddin Abdullayev
Vol 32, No 17 (2018) Dynamical behaviors in a discrete fractional-order predator-prey system Abstract
Yao Shi, Qiang Ma, Xiaohua Ding
Vol 37, No 22 (2023) Dynamical behaviour of a prey-predator system in a destructive environment incorporating prey refuge Abstract
Sangeeta Saha, Debgopal Sahoo, Guruprasad Samanta
Vol 31, No 16 (2017) Dynamics of a Delayed Competitive System Affected by Toxic Substances with Imprecise Biological Parameters Abstract   PDF
A. K. Pal, P. Dolai, G. P. Samanta
Vol 35, No 2 (2021) Dynamics of a single predator multiple prey model with stochastic perturbation and seasonal variation Abstract
Lin-Fei Nie
Vol 32, No 15 (2018) Dynamics of a stochastic SIQR epidemic model with saturated incidence rate Abstract
Nan-jing Huang
Vol 37, No 13 (2023) Dynamics of Predator-dependent nonlinear disease transmission in infected prey with diverse functional response Abstract
Dipankar Ghosh, P.K. Santra, O.D. Makinde, G.S. Mahapatra
1101 - 1200 of 4580 Items << < 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 > >>